# SDR USAA2008121992272

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834256
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION ON INTERCOSTAL AT BS 328, RBL 12.  REPLACED INTERCOSTAL AT BS 328, RBL 12 IAW SRM 51-40-02.   UPON FURTHER REVIEW BY ENGINEERING, IT HAS BEEN DETERMINED THAT THIS IS NOT CLASSIFIED AS STRUCTURE REQUIRING CPCP INSPECTION.
